I've been on vyvanse for ADHD for little over a year, it has turned my life around. But for the past month it has been losing effectiveness dramatically and now it barely works. I'm wondering if I've finally had a poop out or not. I should add that my last bottle was left in a room with a humidifier for three days, which is when this started. But now I've gotten a new bottle (undamaged by humidity) and things have not gotten better, I've never heard of vyvanse pooping out like this. Has anyone else have this happen?
Type; Normally you would have more of a sign of it wearing off or not working so good. I would try it for a few weeks and if no improvement you should go see the doctor and tell him or her the problems that you have been having with it. You should not have to build up that much with this medication but sometimes they can add something with this to help you. Don't get upset or discouraged and keep these new ones in a dark cupboard dry and safe and where nobody else can get to them.Best of luck and hope this works out for you. Chuck1957
- Vyvanse Information for Consumers
- Vyvanse Information for Healthcare Professionals (includes dosage details)
- Side Effects of Vyvanse (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Attention Deficit Hyperactivity Disorder (ADHD) - Is anyone on vyvanse? I'm thinkin about switching?
Posted 30 Sep 2011 • 4 answers
Posted 20 Jan 2012 • 7 answers
Attention Deficit Hyperactivity Disorder (ADHD) - I started Vyvanse 2 weeks ago. I went from 30mg to
Posted 24 Mar 2012 • 2 answers
Posted 7 Mar 2013 • 5 answers
Attention Deficit Hyperactivity Disorder (ADHD) - I am currently on Vyvanse 60 Mg Cap for Adult ADHD
Posted 3 Mar 2015 • 6 answers